# SDR UIEA2021042600996

- Difficulty date: April 24, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 73,980 hours, 16,784 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER PUMP FAIL( TRANSFERRED TO MDDR # 145831 PER MEL 28-22-02, EXP 04MAY21 CAT C. MCC NOTIFIED. PLACARDS INSTALLED. DISP. JL @ 2159Z  27APR21 - LP 1465506 ITEM 8 - ONT - PERFORMED OPERATIONAL CHECK OF PUMP AND UFI IAW AMM 28-31-90. THIS CLEARS MDDR 145831. TJ 1520 )
